RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1968, Volume 76(118), Number 3, Pages 368–389 (Mi msb4025)  

Minimal surfaces with certain boundary conditions

I. Kh. Sabitov


Full text: PDF file (3207 kB)

English version:
Mathematics of the USSR-Sbornik, 1968, 5:3, 357–377

Bibliographic databases:

UDC: 513.736.36
MSC: 53A10, 30G30
Received: 24.07.1967

Citation: I. Kh. Sabitov, “Minimal surfaces with certain boundary conditions”, Mat. Sb. (N.S.), 76(118):3 (1968), 368–389; Math. USSR-Sb., 5:3 (1968), 357–377

Citation in format AMSBIB
\Bibitem{Sab68}
\by I.~Kh.~Sabitov
\paper Minimal surfaces with certain boundary conditions
\jour Mat. Sb. (N.S.)
\yr 1968
\vol 76(118)
\issue 3
\pages 368--389
\mathnet{http://mi.mathnet.ru/msb4025}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=231291}
\zmath{https://zbmath.org/?q=an:0181.49402|0164.21502}
\transl
\jour Math. USSR-Sb.
\yr 1968
\vol 5
\issue 3
\pages 357--377
\crossref{https://doi.org/10.1070/SM1968v005n03ABEH002294}


Linking options:
  • http://mi.mathnet.ru/eng/msb4025
  • http://mi.mathnet.ru/eng/msb/v118/i3/p368

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:391
    Full text:75
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020